# SDR DHL9980153C

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING O/B LEADING EDGE INTERIOR AT STA 603 FOUND PNEUMATIC SUPPORT CRACKED.  FABRICATED REPAIR DOUBLER PER SRM 51-1-21, 2 X 6.
